The Properties of Orthogonal Nonseparable Four-Dimensional Wavelet Packets

Abstract:

Article Preview

In this article, the notion of orthogonal nonseparable four-dimensional wavelet packets, which is the generalization of orthogonal univariate wavelet packets, is introduced. A new approach for constructing them is presented by iteration method. The orthogonality properties of four-dimensional wavelet packets are discussed. Three orthogonality formulas concerning these wavelet packets are estabished.

Info:

Periodical:

Key Engineering Materials (Volumes 439-440)

Edited by:

Yanwen Wu

Pages:

944-949

DOI:

10.4028/www.scientific.net/KEM.439-440.944

Citation:

Y. J. Liu "The Properties of Orthogonal Nonseparable Four-Dimensional Wavelet Packets ", Key Engineering Materials, Vols. 439-440, pp. 944-949, 2010

Online since:

June 2010

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.